# SDR 95ZZZX6764

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17782
- Make and model: Beech A36
- Aircraft serial: E1024
- Engine: Cont IO520BB
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Seal
- Part number: 642383
- Condition: Leaking
- Location: Starter Adapter
- Part time: 1,000 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE GARLOCK SEAL OR LIPPED SEAL ON THE AIR CONDITIONER PULLEY SHAFT WHICH STICKS OUT THE AFT SIDE OF THE STARTER ADAPTER (THE SHAFT WITH THE CASTELATTED NUT AND COTTER PIN ON THE AFT FORWARD OF IT), WAS LEAKING OIL.  HARD TO LOCATE LEAK AT THIS SEAL AS IT LOOKS DRY ALL THE TIME.  HAVE FOUND MANY IO520 AND IO550'S LEAKING AT THIS SEAL.  SEAL REPLACEMENT STOPS THE LEAK.
